# SDR CALA2022040400859

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Rh Fr16
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) RH FR16: DURING ROTO INSP OF RH FR16 DOUBLE JOGGLE, CRACK INDICATION WAS NOTED IN HOLES #B, #C, AND #D. V934344. ACCOMPLISH INITIAL INSPECTION OF FR16 LHS HOLES #C AND BEFORE THE AIRCRAFT REACHES 37,691 TOTAL AIRCRAFT FLIGHT 4,700 FLIGHT CYCLES THEREAFTER. #D PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02795 ON OR CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED PERFORMED INTERIM REPAIR OF RH FR16 DOUBLE JOGGLE, HOLES #B, #C, AND #D AS PER ECRA 5311-02795. WORK ACCOMPLISHED BY VTMAE ADD EMP:V934344 ACCOMPLISH INITIAL INSPECTION OF FR16 LHS HOLES #C AND #D PER TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 2 OF THE LATEST REVISION OF ECRA 5311-02795 ON ORBEFORE THE AIRCRAFT REACHES 37,691 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 4,700 FLIGHT CYCLES Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
